Minimal surfaces of finite type
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 3, pp. 351-359.
@article{BSMF_1995__123_3_351_0,
     author = {Rosenberg, Harold},
     title = {Minimal surfaces of finite type},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {351--359},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {3},
     year = {1995},
     doi = {10.24033/bsmf.2263},
     zbl = {0848.53004},
     mrnumber = {97a:53011},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2263/}
}
Rosenberg, Harold. Minimal surfaces of finite type. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 3, pp. 351-359. doi : 10.24033/bsmf.2263. http://archive.numdam.org/articles/10.24033/bsmf.2263/

[1] Griffiths (P.). - Entire holomorphic mappings in one and several complex variables, Ann. of Math. Stud., 1976. | MR 56 #5948 | Zbl 0317.32023

[2] Hoffman (D.), Karcher (H.) and Wei (F.). - The genus one helicoid and the minimal surfaces that led to its discovery, preprint.

[3] Jorge (L.) and Xavier (F.). - A complete minimal surface in R3 between two parallel planes, Ann. of Math. Stud. 203-206, 1980. | MR 82e:53087 | Zbl 0455.53004

[4] Meeks (W.) and Rosenberg (H.). - The geometry of periodic minimal surfaces, Comment. Math. Helv., t. 68, 1993, p. 538-578. | MR 95a:53011 | Zbl 0807.53049

[5] Meeks (W.) and Rosenberg (H.). - The geometry and conformal structure of properly embedded minimal surfaces in R3 of finite topology, Invent. Math., t. 114, 1993, p. 625-639. | MR 94i:53003 | Zbl 0803.53007

[6] Nevanlinna (R.). - Analytic functions. - Springer-Verlag Heidel, New York 162, 1970. | MR 43 #5003 | Zbl 0199.12501

[7] Osserman (R.). - A survey of minimal surfaces. - Dover, 1986. | MR 87j:53012

[8] Rodriguez (L.) and Rosenberg (H.). - Minimal surfaces in R3 of finite metric growth type, to appear.

[9] Romon (P.). - Quelques aspects de la théorie des surfaces minimales, thèse, Paris VII, 1993.

[10] Rosenberg (H.) and Toubiana (E.). - A cylindrical type complete minimal surface in a slab of R3, Bull. Sci. Math., t. 111, 1987, p. 241-245. | MR 88k:53019 | Zbl 0631.53012